# SDR 04FDEA03491

- Difficulty date: December 28, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NR 2 TANK NR 531 AT CUTOUT GANG CHANNEL FOUND DAMAGED.  REMOVED DAMAGED GANG CHANNEL AS PER SRM 51-31-01 VOL II.  FABRICATED   BUSHING AS PER SRM 51-73-00 VOL II AND INSTALLED AS PER SRM 51-73-00 VOL II.  INSTALLED NEW GANG CHANNEL AS PER SRM 51-42-04.
